By Topic

Estimation of Ambiguity Functions With Limited Spread

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hindberg, H. ; Dept. of Phys. & Technol., Univ. of Tromso, Tromso, Norway ; Olhede, S.C.

In this correspondence, we propose a class of estimators of the ambiguity function of a discrete-time process using thresholding. To this purpose, the distributional and moment properties of the empirical ambiguity function for a realization of an analytic random process are derived, and the moments for the special cases of stationary, uniformly modulated, and deterministic signals immersed in noise processes are determined. Suitable thresholds are chosen based on the distributional properties of the empirical ambiguity function, and the procedure is tested on simulated data.

Published in:

Signal Processing, IEEE Transactions on  (Volume:58 ,  Issue: 4 )